MAUDE Adverse Event Report: Edwards Lifesciences LLC EDWARDS INTUITY ELITE Valve System; Heart-Valve, Non-Allograft Tissue

Edwards Lifesciences LLC EDWARDS INTUITY ELITE Valve System; Heart-Valve, Non-Allograft Tissue
Model Number 8300AB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through receipt of medical records, that a patient with a 21mm 8300ab aortic valve implanted had complete heart block requiring permanent pacemaker on pod#2.Per medical records, the patient underwent tavr explant with placement of a 21mm edwards intuity surgical valve.Post-operative course was complicated by chb s/p ppm on pod#2.The patient was discharged home with hh on pod#5.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordinglyupon investigation completion.

Brand Name
EDWARDS INTUITY ELITE Valve System
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
+1(949)250-3859
MDR Report Key50015504
Report Number2015691-2026-17115
Device Sequence Number16096779
Product Code LWR
UDI-Device Identifier00690103194487
UDI-Public(01)00690103194487
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8300AB
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale